• Received : 2017.06.14
  • Accepted : 2017.09.27
  • Published : 2017.12.30


In this paper, we established a general nonconvex split variational inequality problem, this is, an extension of general convex split variational inequality problems in two different Hilbert spaces. By using the concepts of prox-regularity, we proved the convergence of the iterative schemes for the general nonconvex split variational inequality problems. Further, we also discussed the iterative method for the general convex split variational inequality problems.


  1. M. K. Ahmad and Salahuddin, A stable perturbed algorithms for a new class of generalized nonlinear implicit quasi variational inclusions in Banach spaces, Adv. Pure Math. 2 (2) (2012), 139-148.
  2. C. Baiocchi and A. Capelo, Variational and Quasi Variational Inequalities, John Wiley and Sons, New York, 1984.
  3. A. Bensoussan, M. Goursat and J. L. Lions, Controle impulsinnel et inequations quasi variationnelles stationeries, C. R. Acad. Sci. 276 (1973), 1279-1284.
  4. A. Bensoussan and J. L. Lions, Impulse Controle and Quasi variational Inequal- ities, Gauthiers Villers, Paris, 1973.
  5. C. Byrne, Iterative oblique projection onto convex subsets and the split feasibility problems, Inverse Problems 18 (2002), 441-453.
  6. Y. Censor, A. Gibali and S. Reich, Algorithms for the split variational inequality problems, Numer. Algo. 59 (2) (2012), 301-323.
  7. Y. Censor and T. Elfying, A multiprojection algorithm using Bregman projection in a product space, Numer. Algo. 8 (1994), 221-239.
  8. Y. Censor, A. Motova and A. Segal, Perturbed projection and subgradient projec- tion for the multi sets split feasibility problems, J. Math. Anal Appl. 327 (2007), 1244-1256.
  9. Y. Censor and G. T. Herman, On some minimization techniques in image re- construction from projection, Appl. Numer. Math. 3 (1987), 365-391.
  10. F. H. Clarke, Optimization and Nonsmooth Analysis, Wiley Int. Science, New York, 1983.
  11. F. H. Clarke, Y. S. Ledyaw, R. J. Stern and P. R. Wolenski, Nonsmooth Analysis and Control Theory, Springer-Verlag, New York 1998.
  12. R. Glowinski, J. L. Lions and R. Tremolieres, Numerical Analysis of Variational Inequalities, North-Holland, Amsterdam, 1981.
  13. J. K. Kim, A. Farajzadeh and Salahuddin, New systems of extended nonlinear regularized nonconvex set valued variational inequalities, Commun. Appl. Non- linear Anal. 21 (3) (2014), 21-40.
  14. B. S. Lee and Salahuddin, A general system of regularized nonconvex variational inequalities, Appl. Computat. Math. 3 (4) (2014), 9679.1000169.
  15. G. Marino and H. K. Xu, Weak and strong convergence theorems for strict pseudo contractions in Hilbert spaces, J. Math. Anal. Appl. 329 (2007), 336-346.
  16. A. Moudafi, Split monotone variational inclusions, J. Optim. Theo. Appl. 150 (2011), 275-283.
  17. R. A. Poliquin and R. T. Rockafellar, Prox-regular functions in variational anal- ysis, Trans. Amer. Math. Soc. 348 (1996), 1805-1838.
  18. R. A. Poliquin, R. T. Rockafellar and L. Thibault, Local differentiability of distance functions, Trans. Amer. Math. Soc. 352 (2000), 5231-5249.
  19. Salahuddin, Regularized equilibrium problems in Banach spaces, Korean Math. J. 24 (1) (2016), 51-63.
  20. Salahuddin, System of generalized nonlinear regularized nonconvex variational inequalities, Korean Math. J. 24 (2) (2015), 181-198.
  21. Salahuddin, Regularized penalty method for non-stationary set valued equilibrium problems in Banach spaces, Korean Math. J. 25 (2) (2017), 147-162.
  22. Salahuddin and R. U. Verma, Split feasibility quasi variational inequality prob- lems involving cocoercive mappings in Banach spaces, Commun. Appl. Nonlinear Anal. 22 (4) (2015), 95-101.
  23. R. Wittmann, Approximation of fixed points of nonexpansive mappings, Archiv der Mathematik, 58 (1) (1992), 486-491.